Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 33-42 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sadeghi A, Saraj M, Mahdavi Amiri N. Solving A Fractional Program with Second Order Cone Constraint. IJMSI. 2019; 14 (2) :33-42
URL: http://ijmsi.ir/article-1-1314-en.html

We consider a fractional program with both linear and quadratic equation in numerator and denominator  having second order cone (SOC) constraints. With a suitable change of variable, we transform the problem into a  second order cone programming (SOCP)  problem.

 For the quadratic fractional case, using a relaxation, the problem is reduced to a semi-definite optimization (SDO) program. The problem is solved with SDO relaxation and the obtained results are compared with the interior point method (IPM), a sequential quadratic programming (SQP) approach, an active set strategy and a genetic algorithm. It is observed that the SDO relaxation method is much more accurate and faster than the other methods. Finally,a few numerical examples are worked through to demonstrate the applicability of the procedure.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb